# SDR ASOA2016031214577

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BURN MARKS BETWEEN FS 220/235 AND STR 25L/26L, MARKED H.  REMOVED DAMAGE FROM DAMAGED LOCATION 1 IAW SRM 51-12-00, DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-31. REMOVED DAMAGED RIVET FROM DAMAGE LOCATION 2 IAW SRM 51-42-06, FOUND DAMAGE TO BE CONTAINED TO RIVET ONLY.  MATERIAL REMOVED WAS  .600" L  X .600" W  X .009" D.  MEASURED REMAINING MATERIAL THICKNESS AT DAMAGED LOCATION H IAW SRM 51-12-00 AND SRM 53-11-31. MB7011995 03/13/2016 AT 17:00. MEASURED REMAINING MATERIAL AT LOCATION H= 0.054".  RECEIVED STS EA 25-2016-078 AND COMPLIED WITH DISPOSITION IAW EA 25-2016-078.  RESTORED SURFACE FINISHES. DAMAGE LOCATION H BLEND OUT.  FOUND DAMAGE CONTAIN TO RIVET ONLY.  INSTALLED TEMP FASTENER, ALODINE, PRIMED AND PAINTED.  ALL WORK IAW REO 601R-53-00-115, REV E. REPAIR TYPE 3 TEMPORARY FOR DAMAGE LOCATION, H DAMAGE RIVET.  VALID TILL NEXT C-CHECK IN 4153 FLIGHT HOURS.  RE-INSPECT EVERY 1200 FLIGHT HOURS.  ALL WORK IAW REO 601R-53-00-115 REV.E.  TEMP REPAIR TYPE NR 3 AND SOP 5719, H DAMAGE RIVET.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
